# SDR ASAA2017101322200

- Difficulty date: October 13, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 9,251 hours, 3,023 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 68762231
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STARTED AFTER LANDING. PUT GENERATOR ON LINE.  A MINUTE LATER,  THE APU AUTOMATICALLY SHUTDOWN.  ACFT GROUNDED.   REMOVED AND REPLACED APU SPEED SENSOR ASSY IAW AMM 49-61-21.  ACCOMPLISHED APU STARTING AND OPERATION, NO LEAKS NOTED.   LOADED APU, NO FAULTS NOTED.  OPS CHECKED GOOD IAW AMM 49-11-00-860-801.  ACCOMPLISHED APU BITE PROCEDURES.  NO CURRENT FAULTS NOTED IAW AMM 49-61-00-700-801.
